Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An extension of a theorem of Hamada on the Cauchy problem with singular data

Author: Leslie Lamport
Journal: Bull. Amer. Math. Soc. 79 (1973), 776-779
MSC (1970): Primary 35A20; Secondary 35C10
MathSciNet review: 0318637
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Yûsaku Hamada, The singularities of the solutions of the Cauchy problem, Publ. Res. Inst. Math. Sci. 5 (1969), 21–40. MR 0249815 (40 #3056)
  • 2. C. Wagschal, Problème de Cauchy analytique à données ramifiées, Séminaire Goulaouic-Schwartz 1973–1974: Équations aux dérivées partielles et analyse fonctionnelle, Exp. No. 15, Centre de Math., École Polytech., Paris, 1974, pp. 13 (French). MR 0399641 (53 #3484)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A20, 35C10

Retrieve articles in all journals with MSC (1970): 35A20, 35C10

Additional Information

PII: S 0002-9904(1973)13311-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia